# SDR GTIA2019113074819

- Difficulty date: November 27, 2019
- Submitted: December 1, 2019
- Operation: Air carrier
- Aircraft: N653NK
- Make and model: Airbus A320-232
- Aircraft serial: 8012
- Aircraft time: 7,373 hours, 3,280 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REQUEST INSPECTION FOR POSSIBLE FUME EVENT-PERFORM INSPECTION OF FUME EVEMT IAW TSM 05-250-200 OPS CHECK GOOD NO SMELL FOUND APU OIL LEVEVL WITHIN LIMITS ENG 1& 2 OIL LEVEL WITHIN LIMITS. NO DEFECTS FOUND OK FOR SERVICE
